MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q500/Q400 SERIES; Q500M-Q400M QUICKIE Q500/Q400 SERIES

SUNRISE MEDICAL (US) LLC QUICKIE Q500/Q400 SERIES; Q500M-Q400M QUICKIE Q500/Q400 SERIES
Model Number Q500/Q400
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Type of Reportable Event Serious Injury
Event or Problem Description
On 02/10/2026, manufacturer was made aware that an client/end user was operating the power wheelchair on a sloped sidewalk when the left caster wheel reportedly turned and cracked.As a result, the wheelchair came to an abrupt stop.The client/end user was wearing a seat belt at the time of the incident and reportedly lunged forward against the restraint when the chair stopped suddenly, resulting in a whiplash-type motion of the neck.The client/end user is currently reporting neck pain.At the time of the report, it was unknown whether the client/end user sought or received medical evaluation or treatment.
 
Additional Manufacturer Narrative
Based on the information currently available, the incident involved an abrupt stop of the power wheelchair following an alleged cracking of the left caster wheel, with the client/end user subsequently reporting neck pain consistent with a whiplash-type motion.At this time, no confirmation of medical evaluation or treatment has been received, and the device has not yet been evaluated.Conclusion.Since the end user had neck injury, this mdr has been filed.

Brand Name
QUICKIE Q500/Q400 SERIES
Common Device Name
Q500M-Q400M QUICKIE Q500/Q400 SERIES
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer Contact
david pointer
2842 n business park ave
fresno, CA 93727
MDR Report Key24496414
Report Number3019677893-2026-00004
Device Sequence Number4979763
Product Code ITI
UDI-Device Identifier00016958059823
UDI-Public00016958059823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ500/Q400
Device Catalogue NumberEIPW30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight86 KG